Immutable laws of debt dynamics

Watts, M.J. and Sharpe, T.P., 2013. Immutable laws of debt dynamics. Journal of Post Keynesian Economics, 36 (1), pp. 59-84. ISSN 1557-7821

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Post Keynesian Economics
Creators: Watts, M.J. and Sharpe, T.P.
Publisher: M.E. Sharpe, Inc.
Place of Publication: Armonk, New York
Date: 2013
Volume: 36
Number: 1
ISSN: 1557-7821
Divisions: Schools > Nottingham Business School
Record created by: EPrints Services
Date Added: 09 Oct 2015 09:46
Last Modified: 19 Oct 2015 14:22

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year